Maximum directed cuts in acyclic digraphs

Alon, Noga and Bollobás, Béla and Gyárfás, András and Lehel, Jenő and Scott, Alex (2007) Maximum directed cuts in acyclic digraphs. Journal of Graph Theory, 55 (1). pp. 1-13.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:26
Last Modified: 11 Dec 2012 15:26

Update Item Update Item